MathSciNet Relay Station
MathSciNet bibliographic data
MR958647 53C20 (35P15 53C21 58G25)
Abdelmoula, Najoua Symétrisation d'inéquations élliptiques et applications géométriques. (French) [Symmetrization of elliptic inequalities and geometric applications] Math. Z. 199 (1988), no. 2, 181–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement